# SDR SWAA2024090935518

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 40,352 hours, 18,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR CLIP LOOSE<[01] INSTALLED GIRT BAR FASTENER PER SRM 51-40-02
